# SDR HNAA2013030100099

- Difficulty date: March 1, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 50,587 hours, 55,670 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Transmitter
- Part number: APT7510004000SW
- Condition: Failed
- Location: Hyd Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 MAIN HYD PRESSURE INDICATION DROPPED TO 0 PSI ON TAKEOFF ROLL.  NO CAUTION LIGHTS ILLUMINATED AND HYD QUANTITY IS GOOD.  R & R HYDRAULIC PRESSURE TRANSMITTER IN RT MLG WHEEL WELL.  OPS CHECKED GOOD IAW MM 29-10-00.
